VOL. 19 · NO. 3 | July 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 19 (3), (July 1972)
No abstract available
Articles
W. T. Eaton
Michigan Math. J. 19 (3), 193-207, (July 1972) DOI: 10.1307/mmj/1029000892
KEYWORDS: 57A10
No abstract available
F. D. Williams
Michigan Math. J. 19 (3), 209-213, (July 1972) DOI: 10.1307/mmj/1029000893
KEYWORDS: 55D45
No abstract available
Joseph Erbacher
Michigan Math. J. 19 (3), 215-223, (July 1972) DOI: 10.1307/mmj/1029000894
KEYWORDS: 53C40
No abstract available
Patrick Eberlein
Michigan Math. J. 19 (3), 225-231, (July 1972) DOI: 10.1307/mmj/1029000895
KEYWORDS: 53C20
No abstract available
Richard M. Crownover
Michigan Math. J. 19 (3), 233-247, (July 1972) DOI: 10.1307/mmj/1029000896
KEYWORDS: 47A45
No abstract available
James H. Hedlund
Michigan Math. J. 19 (3), 249-255, (July 1972) DOI: 10.1307/mmj/1029000897
KEYWORDS: 47B99
No abstract available
J. A. Hummel
Michigan Math. J. 19 (3), 257-266, (July 1972) DOI: 10.1307/mmj/1029000898
KEYWORDS: 30A32
No abstract available
Peter L. Duren, Renate McLaughlin
Michigan Math. J. 19 (3), 267-273, (July 1972) DOI: 10.1307/mmj/1029000899
KEYWORDS: 30A32
No abstract available
Maynard Arsove
Michigan Math. J. 19 (3), 275-276, (July 1972) DOI: 10.1307/mmj/1029000900
KEYWORDS: 31A15, 30A44
No abstract available
L. E. Bobisud
Michigan Math. J. 19 (3), 277-283, (July 1972) DOI: 10.1307/mmj/1029000901
KEYWORDS: 34C10
No abstract available
Casper Goffman
Michigan Math. J. 19 (3), 285-287, (July 1972) DOI: 10.1307/mmj/1029000902
KEYWORDS: 26A69, 42A20, 42A92
No abstract available
Back Matter
Michigan Math. J. 19 (3), (July 1972)
No abstract available
Back to Top